# SDR CA011122008

- Difficulty date: November 9, 2001
- Submitted: December 12, 2001
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- Engine: Ge CF343B1
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Support
- Part number: 601350061
- Condition: Cracked
- Location: Engine Bay
- Part time: 17,164 hours, 16,659 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ENGINE SUPPORT BEAM CRACKED ON TOP WEB 7TH RIVET OUT TO LEFT OF BL 0 AT AFT ROW OF RIVETS. CRACK IS FROM RIVET TO AFT EDGE OF MATERIAL. AIRCRAFT FERRIED FROM CINCINNATI TO HOT SPRINGS FOR REPAIR.
